# SDR SIMA20141222001

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,293 hours, 33,311 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF 14,000 FT AURAL WARNING FOR LG.  CONTINUED EVERY TIME THRUST REDUCED FOR DESCENT.  R & R RADAR ALTIMETER IAW AMM 34-31-00.  REF ITEM NR 2 BELOW FOR OPERATIONS CHECK.
